# SDR SWAA2020041336042

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. STA 500H+2; AND STA 500H+9.5; LBL 23; WL 155; Z-ANGLE HAS DEEP NICKS IN UPPER SURFACE / Z-ANGLE REPAIRED AT STA 500H+2 AND STA 500H+9.5 LBL 23 ACCOMPLISHED ON W/O Y200102
